Jump to content
Important Survey - Please Participate ×

Uti


[Th...]

Recommended Posts

Hi,

I've been plagued with uti's since tapering began in May '11. Am alllergic to so many meds, but was prescribed Augmentin and it worked. Also, take D-Mannose every day. Dr. told me to drink lots of water, distilled water. Hope you feel better soon! T2

Link to comment
Share on other sites

My dr diagnosed me with a bladder infection and gave me septra. Does anybody have experience with this drug and if it caused symptoms to rev up.

 

The first time post Benzo that I had a UTi the Dr. prescribed Norfloxacin and I took one pill and that was enough to have symptoms.  I went back to another Dr. the next day and he changed me to Bactrim and it was fine.

Link to comment
Share on other sites

I took Bactrim (Septra) 160+800mg for a week and it revved me up big time. I did some research then. Apparently Bactrim augments the production of the enzyme that metabolizes benzos, so if you are tapering, your benzo levels disappear from your system way quicker than intended.

 

Of course, your experience may vary.  If you take in for only three days, you'll probably be fine.

Link to comment
Share on other sites

Hi Gift,

I looked in my medication bag (of horrors)--these are meds purchased--at great cost--not just money either!!!!! These are meds that I could not tolerate and will be taken to a pharmacist to destroy. Anyway, I looked for the two antibiotics that were prescribed that caused great distress. One was Bactrim!!!!!!!!The other was Cipro...... Hoping your symptoms will calm back down in a bit. Mine did. It took a while though! Hang in there!!!

Link to comment
Share on other sites

I have had UTI's as well + a kidney stone.

 

I took Apicillin.

 

This taper has caused my immune system weaken anyway.

Now I have a Fungal Infection in my mouth and on my feet.

 

Hope you feel better soon.

 

 

Link to comment
Share on other sites

Teacher i feel so ill kinda like i have a bad flu! My anxiety is worse than its ever been and i am depressed! I will never take that again! Sigma I hope you feel better soon!
Link to comment
Share on other sites

Gift....So very sorry for that flu-like feeling. When I took Bactrim & Cipro during the first weeks of my taper, the sx's were awful and I also developed a raging yeast infection. Blood pressure was sky high as well. Sigma took ampicillin, and I took Augmentin. They are not in the same family as Cipro & Bactrim. When the yeast infection began, I began to take acidophilus and drink acidophilus milk. Sorry that you're ill Sigma, and gift how are you feeling this evening? Sure hope mucfh better.
Link to comment
Share on other sites

Teacher im finally feeling a little relief after feeling like I was dieing for 2 days! It caused major symptoms! I think im also developing yeast!
Link to comment
Share on other sites

Hi-  I may be a bit late to this discussion, but I wanted to tell you about a great preventative/treatment for UTI's which does not contain medicine of any kind!  I was plagued by UTI's for years, having 3-4 times a year, and always taking an antibiotic, usually Macrodantin or even Cipro.  yikes!  quinolones very bad reaction.

 

Anyway I found a natural remedy called D-Mannose, which is either in powder or capsule form.  It is a simple sugar, and the same ingredient in cranberries only multiplied many many times, and it has been proven to work!  It has helped me so much that I swear by it.  It can even be taken by some or most diabetics as the "sugar" goes straight to the bladder, where it washes the e-coli bacteria away; does not let it cling to the walls of the bladder. 

 

I take either "NOW" brand, or Solaray D-mannose with Cranactin.  It works for almost 95% of people.  Why don't pharmacists and doctors recommend it?  It's not regulated by the FDA, which we all know are in cahoots with big Pharma and so on.   

 

Check it out on "Google"  you will find no bad side effects from this sugar.  And it saves a trip to the doctor, unless you have a rare bacteria that is NOT e-coli, and then you need an antibiotic.  If you are not feeling much better in a short time, a couple days, then you should see your doctor.  I have been so happy to have found this product.  I have no $$ interest in any manufacturer;  I am just a regular woman who has been helped and wanted to share information about this remarkable product with fellow benzo sufferers.  I order mine from Amazon or another reputable internet vitamin supplier. 

 

 

Link to comment
Share on other sites

Hello Life, Maureen, Sig, and others :)

 

I was very ill over the weekend. Started out with , fever, and then went from there. Missed work today as I knew a Dr. needed to be seen. Diagnosis: severe bladder infection, bronchitis, sinus infection.  Was given a flu shot, and a shot called Rocephin. I felt better within an hour. I have gotten bladder infections one after another since tapering began in May '11. I do take the D-Mannose--the NOW brand, as Maureen suggested :) I think I may need to take more. I might need to add the cranberry complex, but am a bit afraid too as cranberries seemed to amp the sx's. If I recall, Dr. Jonathan Wright has a few articles suggesting D-Mannose. Be so glad when we are all healed!!!! :angel:

Link to comment
Share on other sites

×
×
  • Create New...